# SDR C2XA02TY107

- Difficulty date: July 2, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 3,623 hours, 3,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION A DENT WAS FOUND IN THE SKIN BETWEEN FRAMES 25 AND 26, STRINGERS 12R AND 13R.  MAINTENANCE REFORMED THE DENT, PERFORMED DYE PENETRANT INSPECTION, ALODINED AND PRIMED IAW-EMB-GST-2071/02.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
